Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On ordered skew fields


Author: T. Szele
Journal: Proc. Amer. Math. Soc. 3 (1952), 410-413
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047017-7
MathSciNet review: 0047017
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin and O. Schreier, Algebraische Konstruktion reeller Körper, Abh. Math. Sem. Hamburgischen Univ. vol. 5 (1926) pp. 83-115.
  • [2] Jean-Pierre Serre, Extensions de corps ordonnés, C. R. Acad. Sci. Paris 229 (1949), 576–577 (French). MR 0030939

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047017-7
Article copyright: © Copyright 1952 American Mathematical Society